中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
Title:
notes on factor prime factorizations for n-d polynomial matrices
Author: Jinwang Liu ; Wang Mingsheng
Corresponding Author: Wang, MS (通讯作者), Chinese Acad Sci, State Key Lab Informat Secur, Inst Software, Beijing 100190, Peoples R China
Source: Multidimensional Systems and Signal Processing
Issued Date: 2010
Volume: 21, Issue:1, Pages:87-97
Indexed Type: springer,sci
Department: 信息安全国家重点实验室
WOS ID: WOS:000273034900007
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/4724
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
2.pdf(211KB)----限制开放-- 联系获取全文

Recommended Citation:
Jinwang Liu,Wang Mingsheng. notes on factor prime factorizations for n-d polynomial matrices[J]. Multidimensional Systems and Signal Processing,2010-01-01,21(1):87-97.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Jinwang Liu]'s Articles
[Wang Mingsheng]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Jinwang Liu]‘s Articles
[Wang Mingsheng]‘s Articles
Related Copyright Policies
Null
Social Bookmarking